Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 75, NWS Milwaukee, WI

June 30, 20146 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 30, 2014, 6:00 PM CDT for 6 counties in Wisconsin. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2014, 6:00 PM CDT (23:00 UTC)
Expired
Jun 30, 2014, 6:45 PM CDT
In force
45 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Dodge County, WI, Jefferson County, WI, Milwaukee County, WI, Ozaukee County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 50 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 6:17 PM CDTTSTM WND DMGHartford, WIMULTIPLE TREES DOWN.
Jun 30, 6:25 PM CDTTSTM WND DMG1 Sw Grafton, WIMANY TREES IN ROADWAYS. SHOPKO GARDEN CENTER DAMAGED.
Jun 30, 6:25 PM CDTTSTM WND GST 72Mequon, WIWIND GUST MEASURED AT HOME WEATHER STATION. TREES SNAPPED AND UPROOTED. WIDESPREAD POWER OUTAGES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 3:33 PM CDTSevere Thunderstorm Watch PDSSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.0 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
279 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
877 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

488 
WUUS53 KMKX 302300
SVRMKX
WIC027-055-079-089-131-133-302345-
/O.NEW.KMKX.SV.W.0075.140630T2300Z-140630T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
600 PM CDT MON JUN 30 2014

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
  OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  NORTHWESTERN MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
  NORTHERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 645 PM CDT

* AT 600 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM WATERTOWN TO OKAUCHEE LAKE TO NEAR BIG BEND...MOVING
  NORTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NORTHERN MILWAUKEE...MENOMONEE FALLS...WEST BEND...WATERTOWN...
  MEQUON...HARTFORD...BROWN DEER...GRAFTON...CEDARBURG...PORT
  WASHINGTON...JACKSON...MAYVILLE...SLINGER...SAUKVILLE...BAYSIDE...
  KEWASKUM...HORICON...WATERLOO...THIENSVILLE AND JUNEAU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR
SOUTH CENTRAL WISCONSIN.

LAT...LON 4346 8780 4338 8787 4326 8791 4318 8788
      4315 8898 4320 8901 4338 8900 4354 8825
      4353 8780
TIME...MOT...LOC 2300Z 243DEG 47KT 4322 8873 4314 8843 4293 8823 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$

DDV
3 follow-up statements
210 
WWUS53 KMKX 302325
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
625 PM CDT MON JUN 30 2014

WIC027-055-079-089-131-133-302345-
/O.CON.KMKX.SV.W.0075.000000T0000Z-140630T2345Z/
JEFFERSON WI-OZAUKEE WI-MILWAUKEE WI-WASHINGTON WI-DODGE WI-
WAUKESHA WI-
625 PM CDT MON JUN 30 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN JEFFERSON...OZAUKEE...NORTHWESTERN MILWAUKEE...
WASHINGTON...SOUTHEASTERN DODGE AND NORTHERN WAUKESHA COUNTIES...

AT 624 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR IRON RIDGE...
OR NEAR HARTFORD...MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  WEST BEND AND KEWASKUM AROUND 645 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
COLGATE...FILLMORE...HUBERTUS...SAINT LAWRENCE...RUBICON...
MAPLETON...MONTEREY...GERMANTOWN...WOODLAND AND RICHFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4316 8852 4342 8868 4346 8861 4354 8825
      4353 8780 4346 8780 4338 8787 4326 8791
      4318 8788
TIME...MOT...LOC 2324Z 235DEG 38KT 4338 8845 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH

$$

MARQUARDT
766 
WWUS53 KMKX 302335
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
635 PM CDT MON JUN 30 2014

WIC055-079-133-302344-
/O.CAN.KMKX.SV.W.0075.000000T0000Z-140630T2345Z/
JEFFERSON WI-MILWAUKEE WI-WAUKESHA WI-

635 PM CDT MON JUN 30 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON...
NORTHWESTERN MILWAUKEE AND NORTHERN WAUKESHA COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHEAST WISCONSIN.

LAT...LON 4321 8843 4345 8862 4347 8857 4354 8825
      4353 8780 4346 8780 4338 8787 4326 8791
      4322 8790
TIME...MOT...LOC 2334Z 243DEG 47KT 4344 8829 

$$

WIC027-089-131-302345-
/O.CON.KMKX.SV.W.0075.000000T0000Z-140630T2345Z/
OZAUKEE WI-WASHINGTON WI-DODGE WI-
635 PM CDT MON JUN 30 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR OZAUKEE...WASHINGTON AND SOUTHEASTERN DODGE COUNTIES...

AT 634 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST BEND...
MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  NEWBURG AROUND 645 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
FILLMORE...HUBERTUS...SAINT LAWRENCE...RUBICON...GERMANTOWN...
WOODLAND...RICHFIELD...WAUBEKA...ALLENTON AND ADDISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4321 8843 4345 8862 4347 8857 4354 8825
      4353 8780 4346 8780 4338 8787 4326 8791
      4322 8790
TIME...MOT...LOC 2334Z 243DEG 47KT 4344 8829 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH

$$

MARQUARDT
823 
WWUS53 KMKX 302343
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
643 PM CDT MON JUN 30 2014

WIC027-089-131-302353-
/O.EXP.KMKX.SV.W.0075.000000T0000Z-140630T2345Z/
OZAUKEE WI-WASHINGTON WI-DODGE WI-
643 PM CDT MON JUN 30 2014

...THE SEVERE THUNDERSTORM WARNING FOR OZAUKEE...WASHINGTON AND
SOUTHEASTERN DODGE COUNTIES WILL EXPIRE AT 645 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHEAST WISCONSIN.

LAT...LON 4321 8843 4345 8862 4347 8857 4354 8825
      4353 8780 4346 8780 4338 8787 4326 8791
      4322 8790
TIME...MOT...LOC 2341Z 243DEG 47KT 4344 8829 

$$

MARQUARDT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:46 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jun 30, 2:46 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CDT MON JUN 30 2014

.TONIGHT AND TUESDAY...FORECAST CONFIDENCE HIGH.

NO NEED TO REHASH ALL THE SEVERE WEATHER PARAMETER SUPPORT FOR THE
LINE OF STORMS. IT IS LARGE. THE LINE OF SEVERE STORMS WILL MOVE
THROUGH QUICKLY LATE THIS AFTERNOON AND EVENING. MESOSCALE MODELS
AND REALITY SUGGEST THIS FIRST LINE WILL REACH MADISON BY 430-500
PM AND THE MILWAUKEE AREA BY 6-630 PM. IT WILL BE MOVING ABOUT 50
MPH. THE MAIN FOCUS MAY STAY ACROSS THE SOUTHERN HALF OF THE
FORECAST AREA...BUT WE MAY SEE SOME DESCRETE DEVELOP ACROSS THE
NORTH. SOME OF THE MODELS ARE SHOWING A SECONDARY LINE FORMING
QUICKLY IN THE WAKE OF THE FIST ONE...BUT IT TAKES A STEP
SOUTH...SO THAT MAY END UP BEING JUST AN ILLINOIS PROBLEM...OR A
LINE THAT JUST HUGS THE STATE LINE.

WE SHOULD BE ALL CLEAR BY 9 TO 10 PM.

COOLER WEATHER ARRIVES ON TUESDAY IN THE WAKE OF THE COLD FRONT
THATS HELPING TO SUPPORT THESE EVENING STORMS. THE COMBO OF
ENOUGH RESIDULE LOW LEVEL MOISTURE AND COLD TEMPS ALOFT
ASSOCIATED WITH A DIGGING UPPER LEVEL TROF MOVING IN SHOULD BRING
A CHANCE OF SHOWERS OR EVEN A THUNDERSTORM MAINLY TUESDAY
AFTERNOON. THE WESTERLY WINDS WILL BE A LITTLE BREEZY/GUSTY DURING
THE AFTERNOON AS WELL.

.TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...FORECAST CONFIDENCE
MEDIUM.

THE UNSEASONBLY LARGE UPPER LEVEL TROF WILL BE MOVING SLOWLY
THROUGH THE AREA WITH A SERIES OF EMBEDDED TROFS ROTATING AROUND
IT. WE/LL CONTINUE TO SEE A CHANCE FOR SHOWERS WITH THE COLD TEMPS
ALOFT COMBINED WITH THE WEAK FORCING FROM THE SHORT WAVES INTO
EARLY WEDNESDAY EVENING. TEMPS THIS PERIOD WILL BE MUCH COOLER
THAN WHAT WE/VE SEEN OVER THE LAST FEW WEEKS. WEDNESDAY HIGHS WILL
STRUGGLE TO GET OUT OF THE 60S WITH ABUNDANT CLOUDINESS EXPECTED.

.THURSDAY AND FRIDAY...FORECAST CONFIDENCE IS HIGH.

HIGH PRESSURE AND DRIER AIR ARRIVES. WE SHOULD HAVE NEARLY PERFECT
CONDITIONS FOR ALL THE JULY 4TH ACTIVITIES WITH HIGHS IN THE 70S
AND LOWS IN THE 50S. THE SURFACE HIGH PRESSURE WILL BE CENTERED
OVER THE AREA FRIDAY MORNING.

.SATURDAY THROUGH MONDAY...FORECAST CONFIDENCE IS MEDIUM.

THE GFS AND THE ECMWF BEGIN TO SHOW THE UPPER LEVEL FLOW BECOME A
LITTLE MORE ACTIVE OUT OF THE NORTHWEST...BRINGING A FEW WEAK
SHORT WAVES THROUGH. HOWEVER...HIGH PRESSURE IS EXPECTED TO HOLD
TIGHT AT THE SURFACE. SO THERE IS UNCERTAINTY AS TO HOW MUCH IF
ANY SHOWER OR THUNDERSTORM ACTIVITY WE MAY SEE. THE MODELS KICK
OUT LIGHT STUFF...SO IT WON/T LIKELY RUIN ANY OUTDOOR ACTIVITIES
NEXT WEEKEND.

&&

.AVIATION/00Z TAFS/...
THE LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE THROUGH ALL
TAF SITES THIS EVENING. WE COULD SEE WINDS GUST TO 70KTS IN SOME
LOCATIONS. THE STORMS SHOULD REACH MADISON BY AROUND 5 PM AND THE
MILWAUKEE/WAUKESHA/KENOSHA AREAS BY AROUND 6 PM. THE LINE OF
STORMS WILL BE MOVING ABOUT 45KTS. EXPECT THINGS TO IMPROVE
QUICKLY ONCE THE LINE AND THE TRAILING STRATOFORM RAIN CLEARS OUT.
THIS SHOULD OCCUR IN MADISON BY AROUND 02-03Z THIS EVENING AND
MILWAUKEE BY 05Z. LOOK FOR GUSTY WEST WINDS TUESDAY...15 TO 27KTS.

&&

.MARINE...
LOOK FOR WESTERLY WINDS OF 15 TO 25 KNOTS LATER TUESDAY MORNING
CONTINUING INTO THE LATER AFTERNOON HOURS AS COOLER AIR SPILLS
INTO THE REGION IN THE WAKE OF LOW PRESSURE PASSING TO THE EAST.
WINDS WILL SUBSIDE QUICKLY BY EVENING. GIVEN THE OFFSHORE NATURE
OF THE WIND...THE HIGHEST WAVES WILL BE OUT TOWARD OPEN WATER. A
FOOT OR LESS ALONG THE BEACH.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 10 AM TO 7 PM CDT TUESDAY FOR
     LMZ643>646.

&&

TONIGHT/TUESDAY AND AVIATION/MARINE...DAVIS
TUESDAY NIGHT THROUGH MONDAY...DAVIS
Hazardous weather outlook, Jun 30, 3:10 PM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 PM CDT MON JUN 30 2014

WIZ046-047-051-052-056>060-062>072-011015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
310 PM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

EXPECT A LINE SEVERE THUNDERSTORMS TO ROLL ACROSS THE AREA BETWEEN 4-
8 PM THIS EVENING.  THIS LINE COULD PRODUCE WIDESPREAD SIGNIFICANT
SEVERE WEATHER...MAINLY SOUTH OF A PORT WASHINGTON TO BEAVER DAM TO
DODGEVILLE LINE.  DAMAGING STRAIGHT-LINE WIND AND ISOLATED TORNADOES
ARE POSSIBLE. LARGE HAIL IS POSSIBLE AS WELL...BUT NOT A LARGE
THREAT AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE ARE SMALL CHANCES OF THUNDERSTORMS FOR TUESDAY AND AGAIN FOR
THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND EVENING.

LMZ643>646-011015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
310 PM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

BOATERS ARE URGED TO GET OFF THE WATER UNTIL A LINE OF STRONG TO
SEVERE THUNDERSTORMS MOVES THROUGH LATE THIS AFTERNOON AND EVENING.
THE STORMS SHOULD EXIT THE REGION BY 9 TO 10 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FOR LATER TUESDAY MORNING INTO
THE EARLY EVENING DUE TO BREEZY WEST WINDS. HIGHEST WAVES WILL BE
OUT TOWARD OPEN WATER.

THERE ARE SMALL CHANCES OF THUNDERSTORMS FOR TUESDAY AND AGAIN FOR
THE WEEKEND.

DAVIS

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 30, 5:44 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
544 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     FLOOD            1 W SUN PRAIRIE         43.18N 89.25W
06/30/2014                   DANE               WI   AMATEUR RADIO

            MINOR FLOODING OF STREETS. WATER OVER STREET CURBS.

&&

BHAHN
Local storm report, Jun 30, 5:46 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
546 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     DELAVAN                 42.63N 88.63W
06/30/2014                   WALWORTH           WI   AMATEUR RADIO

            6 INCH DIAMETER TREE BRANCHES DOWN.

&&

BHAHN
Local storm report, Jun 30, 5:47 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
547 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     TSTM WND DMG     1 W ELKHORN             42.67N 88.56W
06/30/2014                   WALWORTH           WI   AMATEUR RADIO

            15 INCH DIAMETER TREE DOWN.

&&

BHAHN
Local storm report, Jun 30, 5:49 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
549 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND DMG     2 WSW DELAVAN           42.62N 88.68W
06/30/2014                   WALWORTH           WI   AMATEUR RADIO

            24 INCH DIAMETER TREE DOWN.

&&

BHAHN
Local storm report, Jun 30, 5:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
551 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND GST     2 WSW DELAVAN           42.62N 88.68W
06/30/2014  E60 MPH          WALWORTH           WI   AMATEUR RADIO

&&

BHAHN
Local storm report, Jun 30, 6:00 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
600 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     TSTM WND DMG     DELAVAN                 42.63N 88.63W
06/30/2014                   WALWORTH           WI   AMATEUR RADIO

            LOCATION IS 0.2 MI SE OF DELAVAN. 12 INCH DIAMETER TREE
            DOWN OVER ROAD. EXACT LOCATION IS SOUTH 6TH AND
            WASHINGTON ST.

&&

BHAHN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 9:40 PM CDTSpecial Weather StatementMKXSauk20 min
Jun 29, 9:58 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk47 min
Jun 29, 10:09 PM CDTTornado WarningMKXIowa51 min
Jun 29, 10:44 PM CDTTornado Warning Tornado observedMKXDane, Iowa31 min
Jun 29, 11:09 PM CDTSevere Thunderstorm WarningMKXDane51 min
Jun 29, 11:18 PM CDTAreal Flood AdvisoryMKXDane3 hr
Jun 29, 11:22 PM CDTAreal Flood AdvisoryMKXGreen, Lafayette3 hr
Jun 29, 11:26 PM CDTAreal Flood AdvisoryMKXColumbia, Green Lake3 hr
Jun 29, 11:45 PM CDTSpecial Weather StatementMKXRock30 min
Jun 30, 12:00 AM CDTAreal Flood AdvisoryMKXJefferson, Rock3 hr
Jun 30, 12:17 AM CDTSpecial Weather StatementMKXRock28 min
Jun 30, 12:25 AM CDTSpecial Weather StatementMKXOzaukee, Washington35 min
Jun 30, 1:03 AM CDTSpecial Weather StatementMKXOzaukee, Sheboygan27 min
Jun 30, 1:27 AM CDTSpecial Marine WarningMKX33 min
Jun 30, 2:23 AM CDTSpecial Weather StatementMKXRock22 min
Jun 30, 10:45 AM CDTRiver Flood WarningMKXRock8 days
Jun 30, 10:45 AM CDTRiver Flood WarningMKXGreen, Rock4 days
Jun 30, 11:04 AM CDTRiver Flood WarningMKXKenosha8 days
Jun 30, 2:45 PM CDTSmall Craft AdvisoryMKX28 hr
Jun 30, 3:50 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette40 min
Jun 30, 4:14 PM CDTTornado WarningMKXIowa31 min
Jun 30, 4:29 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette, Rock, Sauk46 min
Jun 30, 4:42 PM CDTTornado WarningMKXDane, Iowa18 min
Jun 30, 5:11 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Jefferson, Rock, Walworth and 1 more49 min
Jun 30, 5:14 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac31 min
Jun 30, 5:27 PM CDTSpecial Marine WarningMKX108 min
Jun 30, 5:52 PM CDTSevere Thunderstorm WarningMKXJefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha38 min
Jun 30, 6:48 PM CDTSpecial Weather StatementMKXOzaukee, Sheboygan42 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.